Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Implicitly defined mappings in locally convex spaces

Author: Terrence S. McDermott
Journal: Trans. Amer. Math. Soc. 161 (1971), 89-99
MSC: Primary 46.01; Secondary 26.00
MathSciNet review: 0283536
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Results on existence, uniqueness, continuity and differentiability of implicit functions in locally convex, linear topological spaces are obtained, and certain of these results are applied to obtain results on the existence and continuous dependence on parameters of global solutions for a nonlinear Volterra integral equation.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.01, 26.00

Retrieve articles in all journals with MSC: 46.01, 26.00

Additional Information

Keywords: Implicit function, locally convex, linear topological space, nonlinear Volterra integral equation, differentiability
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society